# SDR UIEA2020062201333

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,929 hours, 25,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK TEMP EICAS IN FLIGHT.   PERFORMED FIM 21-51 TASK / 877. LEFT PACK CONTROLLER BITES SHOWS TEMP VALVE FAULT.  PERFORMED A RESET OF THE  LEFT PACK CONTROLLER.   NO FAULTS DISPLAYED. OPS TESTED GOOD IAW AMM 21-51-00.
